This website uses cookies to ensure you get the best experience on our website.
Accept Cookies
Learn More
Green Journals
Home
Hijacked
Contact Us
More
Simulation
Green Recruitments
About Us
Blog
Login
Register
English
English
Français
العربية
Journal Report
Queueing Systems
Download PDF
Print
Journal Information
Journal Title
Queueing Systems
Publisher
ISSN
1572-9443
E-ISSN
0257-0130
Database
ABDC
Domain
Not available
Classification History
Year
A+
A
B
C
2026
2025
2024
2023
✓
2021/2022
2020
2019
2018
✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
The restricted Erlang-R queue: finite-size effects in service systems with returning customers
Galit B. Yom-Tov, Fiona Sloothaak, Johan S. H. van Leeuwaarden
2026-10-25
Vol. 110
Issue 4
DOI:
10.1007/s11134-026-10008-3
Robust queueing for single-server queues with abandonment
Wei You
2026-10-23
Vol. 110
Issue 4
DOI:
10.1007/s11134-026-10009-2
Construction of positive recurrent semimartingale reflecting Brownian motions with divergent fluid paths using predator–prey models
Curtis Heyda
2026-10-11
Vol. 110
Issue 4
DOI:
10.1007/s11134-026-10006-5
Time-varying single-server queues with state-dependent Hawkes arrivals
Tung Duong Vuong, Guodong Pang
2026-9-25
Vol. 110
Issue 4
DOI:
10.1007/s11134-026-10005-6
On the performance of matching models with threshold-based policies
Gontzal Sagastabeitia, Elene Anton, Josu Doncel
2026-9-23
Vol. 110
Issue 4
DOI:
10.1007/s11134-026-10004-7
Spectral analysis and stochastic ordering for fluid queues with interior-homogeneous birth–death backgrounds
Sherif I. Ammar, Yousef F. Alharbi, Mahdy Shibl
2026-8-17
Vol. 110
Issue 3
DOI:
10.1007/s11134-026-10003-8
Advance versus spot selling in queueing systems: the effect of uncertainty sources
Yumeng Liu, Dongyuan Zhan
2026-8-17
Vol. 110
Issue 3
DOI:
10.1007/s11134-026-10001-w
On the distribution of queueing-related quantities with Lévy inputs
Mohamed Amine Lkabous
2026-8-11
Vol. 110
Issue 3
DOI:
10.1007/s11134-026-10002-9
Time-dependent queue length distribution in queues fed by K customers in a finite interval
Kaito Hayashi, Yoshiaki Inoue, Tetsuya Takine
2026-8-7
Vol. 110
Issue 3
DOI:
10.1007/s11134-026-09987-0
Admission control of quasi-reversible queueing systems: optimization and reinforcement learning
Céline Comte, Pascal Moyal
2026-7-24
Vol. 110
Issue 3
DOI:
10.1007/s11134-026-09999-w
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 27, 2026 11:28